Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 65, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Aug 31, 2014, 2:36 PM CDT. It took effect at Sep 1, 2014, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2014, 2:36 PM CDT (19:36 UTC)
- In effect from
- Sep 1, 2014, 10:00 AM CDT
- Expired
- Sep 1, 2014, 8:14 PM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
319 WHUS73 KMKX 311936 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 236 PM CDT SUN AUG 31 2014 ...SOUTHWEST WINDS INCREASE ON MONDAY... .THE PRESSURE GRADIENT WILL TIGHTEN UP AHEAD OF AN APPROACHING COLD FRONT ON MONDAY. THIS WILL ALLOW SOUTHWEST WINDS TO INCREASE TO 15 TO 20 KNOTS WITH SOME GUSTS TO 25 KNOTS. AS THE FRONT ARRIVES LATER IN THE DAY AND THE GRADIENT WEASKENS SOMEWHAT...THE WINDS WILL DROP BELOW ADVISORY LEVELS. LMZ643>646-010345- /O.NEW.KMKX.SC.Y.0065.140901T1500Z-140901T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 236 PM CDT SUN AUG 31 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS...GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
208 WHUS73 KMKX 312135 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 435 PM CDT SUN AUG 31 2014 ...AREAS OF DENSE FOG THIS EVENING... ...SOUTHWEST WINDS INCREASE ON MONDAY... .LIGHT WINDS AND MOIST AIR OVER LAKE MICHIGAN HAS RESULTED IN AREAS OF DENSE FOG OVER THE NEARSHORE WATERS. THE DENSE FOG IS REDUCING THE VISIBILITY TO LESS THAN 1 MILE. AREAS OF DENSE FOG WILL CONTINUE INTO THE EARLY EVENING BEFORE INCREASING SOUTH WINDS CAUSE THE FOG TO THIN AND DISSIPATE. HENCE A MARINE DENSE FOG ADVISORY HAS BEEN POSTED UNTIL 9 PM FROM NORTH POINT LIGHT TO SHEBOYGAN. THE PRESSURE GRADIENT WILL TIGHTEN UP AHEAD OF AN APPROACHING COLD FRONT ON MONDAY. THIS WILL ALLOW SOUTHWEST WINDS TO INCREASE TO 15 TO 20 KNOTS WITH SOME GUSTS TO 25 KNOTS. AS THE FRONT ARRIVES LATER IN THE DAY AND THE GRADIENT WEAKENS SOMEWHAT...THE WINDS WILL DROP BELOW ADVISORY LEVELS. LMZ643-644-010545- /O.NEW.KMKX.MF.Y.0016.140831T2135Z-140901T0200Z/ /O.CON.KMKX.SC.Y.0065.140901T1500Z-140901T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 435 PM CDT SUN AUG 31 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS...GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET. * VISIBILITY: BELOW ONE MILE BUT INCREASING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-010545- /O.CON.KMKX.SC.Y.0065.140901T1500Z-140901T2300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 435 PM CDT SUN AUG 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS...GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
126 WHUS73 KMKX 010125 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 825 PM CDT SUN AUG 31 2014 ...AREAS OF DENSE FOG OVERNIGHT... ...SOUTHWEST WINDS INCREASE ON MONDAY... .LIGHT WINDS AND MOIST AIR OVER LAKE MICHIGAN HAS RESULTED IN AREAS OF DENSE FOG OVER THE NEARSHORE WATERS. THE DENSE FOG IS REDUCING THE VISIBILITY TO LESS THAN 1 MILE. THE AREAS OF DENSE FOG WILL CONTINUE THROUGH THE LATE NIGHT BEFORE INCREASING SOUTH WINDS CAUSE THE FOG TO THIN AND DISSIPATE. HENCE THE MARINE DENSE FOG ADVISORY HAS BEEN EXTENDED UNTIL 4 AM CDT MONDAY MORNING FROM NORTH POINT LIGHT TO SHEBOYGAN. THE PRESSURE GRADIENT WILL TIGHTEN UP AHEAD OF AN APPROACHING COLD FRONT ON MONDAY. THIS WILL ALLOW SOUTHWEST WINDS TO INCREASE TO 15 TO 20 KNOTS WITH SOME GUSTS TO 25 KNOTS. AS THE FRONT ARRIVES LATER IN THE DAY AND THE GRADIENT WEAKENS SOMEWHAT...THE WINDS WILL DROP BELOW ADVISORY LEVELS. LMZ643-644-010930- /O.EXT.KMKX.MF.Y.0016.000000T0000Z-140901T0900Z/ /O.CON.KMKX.SC.Y.0065.140901T1500Z-140901T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 825 PM CDT SUN AUG 31 2014 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 4 AM CDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS...GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET. * VISIBILITY: AREAS OF DENSE FOG REDUCING THE VISIBILITY TO BELOW ONE MILE BUT INCREASING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-010930- /O.CON.KMKX.SC.Y.0065.140901T1500Z-140901T2300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 825 PM CDT SUN AUG 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT MONDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS...GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MBK WWW.WEATHER.GOV/MKX
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
692 WHUS73 KMKX 011952 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 PM CDT MON SEP 1 2014 ...GUSTY SOUTHWEST WINDS AND SOME HIGHER WAVES INTO MID EVENING... .A TIGHT PRESSURE GRADIENT AHEAD OF A COLD FRONT WILL MAINTAIN GUSTY SOUTHWEST WINDS INTO THE EVENING HOURS. AS THE FRONT ARRIVES LATER THIS AFTERNOON AND EARLY THIS EVENING THE GRADIENT WILL WEAKEN SOMEWHAT ALLOWING FOR THE WINDS AND WAVES TO DROP BELOW ADVISORY LEVELS. LMZ643>646-020200- /O.EXT.KMKX.SC.Y.0065.000000T0000Z-140902T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 252 PM CDT MON SEP 1 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
560 WHUS73 KMKX 020114 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 814 PM CDT MON SEP 1 2014 LMZ643>646-020215- /O.CAN.KMKX.SC.Y.0065.000000T0000Z-140902T0200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 814 PM CDT MON SEP 1 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GUSTY WEST WINDS AND THUNDERSTORMS HAVE ENDED. LIGHT WEST WINDS ARE EXPECTED THE REMAINDER OF THE NIGHT. $$ MG WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 10:54 AM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Aug 31, 10:54 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1054 AM CDT SUN AUG 31 2014 .UPDATE AND AVIATION/18Z TAFS/...FOG/STRATUS FIELD HAS LIFTED LARGELY NORTH OF TAF SITES...THOUGH STILL HUGGING THE SHORELINE ADJACENT TO KMKE AND POINTS NORTH. CU FIELD HAS FILLED IN WITHIN LINGERING LOW LEVEL THERMAL TROUGH. DYNAMICS ASSOCIATED WITH APPROACHING PLAINS STORM SYSTEM EXPECTED TO KEEP TSRA ACTIVITY WELL WEST TODAY AND THEN POTENTIALLY REACH KMSN AFTER 9Z AND AFFECT ERN TAF SITES MOSTLY AFTER 12Z. WHILE TIME OF DAY SUGGESTS STORMS WILL BE BELOW SVR LIMITS...THERE WILL BE A DECENT H8 LLJ AND INCREASING DYNAMICS WITH NEGATIVE TILT SHORTWAVE COMING INTO PLAY...SO STAY TUNED WITH RESPECT TO STORM SEVERITY. BULK OF EVIDENCE SUPPORTS LATER DAY DEVELOPMENT OCCURS TO OUR SOUTHEAST THOUGH THE NAM DOES REDEVELOP A BAND OF CONVECTION BETWEEN 00-06Z MONDAY NIGHT. WILL HAVE TO WATCH THIS SCENARIO AS LOW LEVEL FRONT MAY SLOW UP ENOUGH TO ALLOW FURTHER DESTABILIZATION TO OCCUR AFTER ANY MORNING CONVECTION WORKS THROUGH. UPPER JET CORE/UPPER DIVERGENCE WITHIN BROADLY CYCLONIC FLOW WILL STILL BE FAVORABLE FACTORS FOR LATER DAY/EVENING DEVELOPMENT...SO SCENARIO DOES EXIST FOR A COUPLE DIFFERENT ROUNDS OF CONVECTION...MRNG/ERLY AFTERNOON AND THEN ANOTHER LATER IN THE AFTERNOON/EVENING. EXPECT MVFR CIGS WITH CONVECTION WITH ONLY BRIEF IFR CONDITIONS WITH THE PASSAGE OF THESE STORMS. PC && .PREV DISCUSSION... /ISSUED 320 AM CDT SUN AUG 31 2014/ TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM. FIRST ISSUE IS FOG/LOW STRATUS TRENDS THROUGH THE MID MORNING HOURS. VERY LIGHT/CALM WINDS WITH AT LEAST PARTIAL CLEARING HAS ALLOWED FOR FOG TO FORM AT SEVERAL SITES. ALSO SEEING LOW STRATUS FORMING IN SPOTS...MORE SO IN THE NORTHERN COUNTIES. EXPECT THE FOG AND LOW STRATUS TO LINGER INTO THE MIDDLE MORNING HOURS...BEFORE QUICKLY DISSIPATING. SHOULD SEE SOME DENSE FOG IN THE WISCONSIN RIVER VALLEY AREA...AND IN USUAL LOW SPOTS. FOG SHOULD NOT BE DENSE IN OTHER AREAS...OR REMAIN SHORT LIVED...GIVEN PRESENCE OF LOW STRATUS. SOUTH TO SOUTHEAST WINDS SHOULD ALLOW FOR MOSTLY SUNNY SKIES THIS MORNING...THEN BECOME PARTLY TO MOSTLY SUNNY THIS AFTERNOON WITH SOME DIURNAL CUMULUS CLOUD DEVELOPMENT. 925 MB TEMPERATURES SUGGEST LOWER TO MID 80S INLAND FOR HIGHS...WITH COOLER MIDDLE TO UPPER 70S NEAR THE LAKE WITH ONSHORE WINDS. MODELS IN PRETTY GOOD AGREEMENT WITH BRINGING COLD FRONT EASTWARD TOWARD THE AREA TONIGHT. WESTERN PORTIONS OF THE AREA SHOULD BE WITHIN 850 MB SOUTHWESTERLY LOW LEVEL JET AXIS AND WARM AIR ADVECTION. THIS AREA ALSO SEES A 500 MB VORTICITY MAXIMUM SHIFT NORTHEAST TOWARD THE AREA LATER TONIGHT...AS WELL AS SOME UPPER DIVERGENCE FROM RIGHT REAR QUADRANT OF 250 MB JET STREAK. AREA FORECAST SOUNDINGS AGREE ON AIR COLUMN BECOMING MORE MOIST IN THE LOW LEVELS...WITH BUILDING ELEVATED CAPE...DEEP LAYER SHEAR AND PRECIPITABLE WATER VALUES. THUS...WILL CONTINUE WITH TRENDING UP POPS LATER TONIGHT IN THE WESTERN COUNTIES. NAM/GFS CWASP VALUES INCREASE TO LOWER 70S BY 12 MONDAY IN THE FAR WEST/NORTHWEST. SO...MAY BE A STRONG STORM OR TWO IN THIS AREA LATER TONIGHT. MONDAY...FORECAST CONFIDENCE...MEDIUM SHOWERS AND STORMS ARE LIKELY IN THE WEST BY DAYBREAK MONDAY MORNING AND THEN ACROSS THE FORECAST AREA DURING THE DAY AS A COLD FRONT MOVES THROUGH THE REGION. STILL THINK SOME STRONG TO SEVERE STORMS ARE POSSIBLE...BUT THIS WILL BE DEPENDENT ON THE TIMING OF THE FRONT. OVERALL...IT LOOKS LIKE A DECENT AMOUNT OF INSTABILITY TO GO ALONG WITH AROUND 40-50 KNOTS OF 0-6 KM BULK SHEAR. SPC DAY 2 CONVECTIVE OUTLOOK NOW HAS THE ENTIRE FORECAST AREA IN A SLIGHT RISK FOR SEVERE STORMS. MAIN CONCERN WITH THIS SETUP IS THAT RIGHT NOW IT LOOKS LIKE OVERNIGHT CONVECTION WILL LIMP IN DURING THE MORNING HOURS...WITH THE DEEPEST MOISTURE AND BEST INSTABILITY SETTING UP SOUTH OF THE WI/IL BORDER FOR THE AFTERNOON AND EVENING. MOST OF THE MODELS HAVE THE WIDESPREAD STORMS DEVELOPING SOUTH OF THE AREA LATER IN THE DAY...WITH SOME DEVELOPMENT FARTHER NORTH INTO THE FORECAST AREA ALONG THE COLD FRONT. PRECIPITABLE WATER VALUES ARE PROJECTED TO DROP TO AROUND 1.30 INCHES ACROSS SOUTHERN WISCONSIN BY AFTERNOON...SO CERTAINLY LESS MOISTURE TO WORK WITH. STILL SOME TIME FOR DETAILS TO CHANGE THOUGH...AS CONVECTIVE SITUATIONS ARE NEVER SET IN STONE. TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...HIGH IT LOOKS MAINLY DRY TUESDAY AND WEDNESDAY AS SURFACE HIGH PRESSURE SLIDES THROUGH THE AREA. A COUPLE MODELS ARE SHOWING A WEAK WAVE OR TWO BRINGING SOME SPLOTCHY QPF HERE AND THERE...BUT NOT SEEING A CONSISTENT SIGNAL AT THIS POINT SO KEPT THE FORECAST DRY. WARM TEMPS WILL CONTINUE WITH HIGHS NEAR TO A FEW DEGREES ABOVE NORMAL. THURSDAY THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM A RETURN OF MOISTURE UNDER SOUTHERLY LOW LEVEL FLOW IS EXPECTED TO BRING A CHANCE FOR SHOWERS AND STORMS BACK TO THE AREA THURSDAY AND FRIDAY. THERE IS LOWER CONFIDENCE IN POPS ON THURSDAY...AS ECMWF AND CANADIAN HAVE MORE OF A CAPPED LOOK FOR SOUTHERN WISCONSIN...KEEPING THE PRECIP MAINLY NORTH OF THE AREA. BETTER CHANCE FOR SHOWERS/STORMS FRIDAY THEN AS THE COLD FRONT MOVES THROUGH. DEPENDING ON THE TIMING OF THE FRONT...LOOKS MAINLY DRY SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. IT COULD GET QUITE WARM THURSDAY IF IT STAYS DRY...AS MODEL 925 MB TEMPS GET UP TO AROUND 25C. THIS WOULD RESULT IN HIGHS NEAR 90...SO TRENDED THE FORECAST WARMER. THROW IN DEWPOINTS IN THE LOW 70S AND IT WOULD BE AN UNCOMFORTABLE EARLY SEPTEMBER DAY. IT SHOULD TREND COOLER FRIDAY AND SATURDAY AS A COOLER AIRMASS MOVES IN BEHIND THE COLD FRONT. AVIATION/12Z TAFS/... EXPECT FOG AND LOW STRATUS TO GO UP AND DOWN BETWEEN VFR AND LIFR CATEGORY INTO THE MIDDLE MORNING HOURS...BEFORE DISSIPATING. VERY LIGHT/CALM WINDS ARE EXPECTED DURING THIS PERIOD. MAY NOT SEE LOW STRATUS AT KENOSHA AND MILWAUKEE GIVEN CURRENT TRENDS. DENSE FOG IN LOW LYING AREAS IS POSSIBLE...AND SHOULD BE SHORT LIVED. VFR CONDITIONS ARE THEN EXPECTED FOR THE REST OF TODAY AND THROUGH MOST OF TONIGHT. SOUTH WINDS WILL INCREASE IN SPEED SOMEWHAT DURING THE DAY AT MADISON...WITH SOUTHEAST WINDS AT THE EASTERN SITES. SOME DIURNAL CUMULUS IS POSSIBLE THIS AFTERNOON. APPROACHING COLD FRONT FROM THE WEST MAY BRING SHOWERS AND THUNDERSTORMS THAT WILL AFFECT MADISON BEFORE 12Z MONDAY. FOR NOW...HELD OUT OF MADISON TAF FOR NOW DUE TO SOME UNCERTAINTY IN TIMING AND PLACEMENT OF PRECIPITATION. MARINE... TIGHT PRESSURE GRADIENT ACROSS THE NEARSHORE WATERS MONDAY SHOULD ALLOW FOR GUSTY SOUTH WINDS...BECOMING SOUTHWEST BY 00Z TUESDAY. THIS MAY BRING FREQUENT 22 TO 25 KNOT GUSTS TO THE NEARSHORE WATERS DURING THIS TIME. WAVES SHOULD BUILD TO 2 TO 4 FEET...MAINLY TOWARD THE OPEN WATERS. LATER SHIFTS WILL NEED TO WATCH THE GUSTS FOR A SMALL CRAFT ADVISORY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...WOOD MONDAY THROUGH SATURDAY...DDV
Hazardous weather outlook, Aug 31, 4:55 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 455 AM CDT SUN AUG 31 2014 WIZ046-047-051-052-056>060-062>072-011000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 455 AM CDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG IS EXPECTED UNTIL MID MORNING ACROSS LOW LYING AREAS...AND IN THE WISCONSIN RIVER VALLEY. AN APPROACHING COLD FRONT WILL LIKELY BRING THUNDERSTORMS NEAR THE WISCONSIN DELLS AND MINERAL POINT LATER TONIGHT...WITH CHANCES FOR STORMS TO THE EAST. A FEW STORMS MAY BE PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY MONDAY OVER THE AREA...WITH CHANCES FOR STORMS LINGERING MONDAY EVENING...WITH THE PASSAGE OF A COLD FRONT. A FEW OF THESE STORMS MAY BE SEVERE. THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS ALL OF SOUTHERN WISCONSIN ON MONDAY INTO MONDAY EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN HAZARDS. THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO SATURDAY. MOIST AND UNSTABLE AIR IS EXPECTED TO PUSH BACK TOWARD THE REGION WEDNESDAY NIGHT AND THURSDAY...FOLLOWED BY A COLD FRONTAL PASSAGE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY. LMZ643>646-011000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 455 AM CDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE LIKELY MONDAY OVER THE AREA...WITH CHANCES FOR STORMS LINGERING MONDAY EVENING...WITH THE PASSAGE OF A COLD FRONT. A FEW OF THESE STORMS MAY BE SEVERE. THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS ALL OF SOUTHERN WISCONSIN ON MONDAY INTO MONDAY EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN HAZARDS. THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO SATURDAY. MOIST AND UNSTABLE AIR IS EXPECTED TO PUSH BACK TOWARD THE REGION WEDNESDAY NIGHT AND THURSDAY...FOLLOWED BY A COLD FRONTAL PASSAGE ON FRIDAY. SOUTH WINDS AND RESULTANT WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS ON MONDAY. WOOD WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 4:35 PM CDT | Marine Dense Fog Advisory | MKX | 11 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.